# SDR UIEA2010070900096

- Difficulty date: July 9, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND ON THE RT INBD MID FLAP UPPER SKIN AT WBL 315 AND 388. LEVEL 1 CORROSION. (THE CORROSION WAS BLENDED OUT TO A MINIMUM THICKNESS OF 0.070 INCH, NDI INSPECTED, THE SURFACE FINISH WAS RESTORED AND A BONDED FILLER AND REPAIR DOUBLER WAS INSTALLED IAW EGAT EI B2008A57M-662 AND NRC U07012. PART 1 OF THIS EO DOCUMENTS THE REPAIR IAW EGAT EI B2008A57M-662 AND NRC U07012 WHICH IS APPROVED BY AR IAW THE FORM 8100-9 DATED 4JUN2008 (SR1-826863931). PART 2 OF THIS EO ACCOMPLISHES THE REPETITIVE INSP REQUIRED BY THE FORM 8100-9 DATED 24JUN2008.) RE ENTRY BY FAA OF ORIGINAL SUBMISSION.
